# SDR C2XA11SH146

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 24,232 hours, 13,285 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Frame
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 1 ENGINE FORWARD FRAME ASSY AFT FLANGE CORRODED IN VARIOUS AREA.  MAINTENANCE REPAIRED NR 1 ENGINE FORWARD FRAME ASSY AFT FLANGE IAW ROLLS-ROYCE TECHNICAL VARIANCE NO. 116298 ISSUE 1.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
